# SDR CA970311015

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2436 · DC Regulator
- Part: Volts Regulator
- Part number: VR1010241A
- Condition: Not Charging
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONLY PRODUCING 25 VOLTS. GENERATOR NOT CHARGING BATTERY.
